MathSciNet Relay Station
MathSciNet bibliographic data
MR1037224 (91g:35183) 35L85 (35R20 47H19 49J40)
Shi, Peter Equivalence of variational inequalities with Wiener-Hopf equations. Proc. Amer. Math. Soc. 111 (1991), no. 2, 339–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement